

### **Bangor Area Stormwater Group Meeting**

September 13, 2018 Location: Old Town City Hall, Old Town, Maine 9:00 am – 11:00 am

#### **AGENDA**

9:00 am	Welcome and	d Roundrobin	Introd	uctions (5 min)

Including Introduction of Taylor Labrecque, Maine DOT

# 9:05 am Update from Maine DEP (10 min)

# 9:15 am Final Preparation of Five-Year BASWG Compliance Report (15 min)

- Group review of final document
- Vote to submit (with any specific edits)
- Agreement on plans for submission

## 9:30 am Training on Wetland Management (40 min)

CES, Inc. – Presentation followed by Q&A

### 10:10 am Update on E&O Activities (20 min)

- Children's Museum Display
- Bus Signage
- Whiteboard Video
- Administrator Access to FaceBook; post management

### 10:30 am Organizational Business (30 min)

- Approval of Minutes
- Treasurer's Update
- Spending Plan Discussion
- Review of BASWG Contact List (send edits/additions to Brenda@aswm.org)

### 11:00 am BASWG Meeting Adjourns

Executive Committee members should be prepared to stay for up to 30 minutes after the meeting to address any items, if needed.